MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G6 PROFESSIONAL SYSTEM; CONTINUOUS GLUCOSE MONITOR

DEXCOM, INC. DEXCOM G6 PROFESSIONAL SYSTEM; CONTINUOUS GLUCOSE MONITOR
Catalog Number STP-PR-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Labeling indicates: inserting the sensor and wearing the adhesive patch might cause infection, bleeding, pain or skin irritations (e.G.Redness, swelling, bruising, itching, scarring or skin discoloration).H6 codes: health effect - clinical code - appropriate term / code not available fda code: 4581 will be replaced with code e2014 for tissue breakdown.
 
Event or Problem Description
Dexcom was made aware on (b)(6) 2023, that on (b)(6) 2023 , the patient experienced a skin reaction.It was reported that the physician that the unknown patient experienced a skin issue with lipoatrophy from wearing the g6 sensor.The event occurred an unspecified number of days after the sensor had been inserted.The physician declined to provide additional information.No additional event or patient information is available.

Brand Name
DEXCOM G6 PROFESSIONAL SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key17647758
Report Number3004753838-2023-173613
Device Sequence Number6331931
Product Code QII
UDI-Device Identifier00386270001092
UDI-Public00386270001092
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K191833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberSTP-PR-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2023
Initial Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Other;
Patient SexPrefer Not To Disclose